# SDR 07FDEA04992

- Difficulty date: December 4, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 25FX1253
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UPPER LOBE, STA 1110, AND STR 6R, SIDE WALL SUPPORT ANGLE IS CRACKED IN HALF.  REMOVED DAMAGED ANGLE ANGLE REF SRM 51-30-2, FABRICATED REPLACEMENT REF DWG 25FX.  TREATED AND PRIMED REF SRM 51-10-02.  INSTALLED  NEW ANGLE REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
